MathSciNet Relay Station
MathSciNet bibliographic data
MR826505 55Q52 (55P35)
McGibbon, C. A.; Wilkerson, C. W. Loop spaces of finite complexes at large primes. Proc. Amer. Math. Soc. 96 (1986), no. 4, 698–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement